DEGENERATE HOPF BIFURCATIONS IN CHUA'S SYSTEM

Nenhuma Miniatura disponível

Data

2009-02-01

Autores

Messias, Marcelo [UNESP]
Braga, Denis de Carvalho
Mello, Luis Fernando

Título da Revista

ISSN da Revista

Título de Volume

Editor

World Scientific Publ Co Pte Ltd

Resumo

In this paper we study the local codimension one, two and three Hopf bifurcations which occur in the classical Chua's differential equations with cubic nonlinearity. A detailed analytical description of the regions in the parameter space for which multiple small periodic solutions bifurcate from the equilibria of the system is obtained. As a consequence, a complete answer for the challenge proposed in [Moiola & Chua, 1999] is provided.

Descrição

Palavras-chave

Chua's equations, Lyapunov coefficient, degenerate Hopf bifurcation, limit cycle, chaotic attractor

Como citar

International Journal of Bifurcation and Chaos. Singapore: World Scientific Publ Co Pte Ltd, v. 19, n. 2, p. 497-515, 2009.